# SDR ASAA0110462

- Difficulty date: July 2, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69514761
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND FLOOR SUPPORT AT BODY STATION 520-540, LEFT BUTTOCK LINE 25 CORRODED.  REPAIRED PER SRM.  (M)
